# SDR JJBA201911132004

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 34,861 hours, 22,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF IN LOW SPEED REGIME DUE TO ELECTRICAL SMOKE SMELL. NO OTHER SMOKE/FIRE INDICATION. SMELL PRESENT IN COCKPIT AND CABIN. FOLLOWED FIM 21-20-00-810-801-A. DID NOT NOTICE ANY ELECTRICAL OR OIL SMELL. SUSPECT SUSPICIOUS SMELL WAS DEICE FLUID INGESTION. PERFORMED ENGINE RUNS AT HIGH POWER SETTING WITH PACKS ON FOR SEVERAL MINUTES. NO SMELL NOTED.
